# SDR IPXA2022090886045

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 2024T3050C
- Part serial: NSN
- Condition: Cracked
- Location: Aft Cargo Fr54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT, FWD BULKHEAD FR54 HAS UPPER ATTACH SIDEWALL PANEL I/B PLATE WITH CRACK, IN CENTER BOX ATTACH FITTING #4.REMOVED AND FABRICATED PLATE IAW-SRM 53-15-18 AND 51-40-21.
